Sh:964

Bib entry
@article{Sh:964,
 author = {Garti, Shimon and Shelah, Saharon},
 title = {{Strong polarized relations for the continuum}},
 journal = {Ann. Comb.},
 fjournal = {Annals of Combinatorics},
 volume = {16},
 number = {2},
 year = {2012},
 pages = {271--276},
 issn = {0218-0006},
 doi = {10.1007/s00026-012-0130-0},
 mrclass = {03E02 (03E05 03E35 03E55)},
 mrnumber = {2927607},
 mrreviewer = {Hiroshi Sakai},
 doi = {10.1007/s00026-012-0130-0},
 note = {\href{https://arxiv.org/abs/1103.5195}{arXiv: 1103.5195}},
 arxiv_number = {1103.5195}
}